Volume 34, Number 1, January/February 2000
|Page(s)||63 - 84|
|Published online||15 April 2002|
Optimal error estimates for FEM approximations of dynamic nonlinear shallow shells
Department of Mathematics,
University of Virginia, Charlottesville, VA 22903, USA.
2 Department of Mathematics Sciences, United States Military Academy, West Point, NY 10996, USA.
Revised: 3 May 1999
Finite element semidiscrete approximations on nonlinear dynamic shallow shell models in considered. It is shown that the algorithm leads to global, optimal rates of convergence. The result presented in the paper improves upon the existing literature where the rates of convergence were derived for small initial data only .
Mathematics Subject Classification: 65 / 35
Key words: Finite elements / nonlinear dynamic shells / optimal error estimates / global existence and uniqueness.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.